Atelvia User Reviews

Atelvia - User Reviews

Atelvia User Reviews

Now you can gain knowledge and insight about a drug treatment with Patient Discussions.

Here is a collection of user reviews for the medication Atelvia sorted by most helpful. Patient Discussions FAQs


Comment from: 65-74 on Treatment for 1-6 months (Patient) Published: September 24

I don't know if the drug has helped me because I haven't had a repeat bone scan. I initially took it for 8 weeks and then experienced mild back pain, muscle pain, mild intestinal cramps and mild flu symptoms. I stopped the drug for 8 weeks and then re-started. After taking it for 8 weeks, I had severe muscle pain in my left leg so that it "gave out" on me. I don't know if I'm going to re-start it.

Comment from: TomT, 55-64 Female on Treatment for 6 months - 1 year (Patient) Published: October 06

Side effect of aching bones. Both my arms ache most of the time, which adds to my reumatoid arthritis

Related Reading: arthritis

Comment from: luffda, 65-74 on Treatment for less than 1 month (Patient) Published: January 27

I have taken one dose and have been extreme pain for 4 days. I will not take this again. I think some very serious medical studies should be done to determine the effectivness and horrible side effects!

Comment from: Sue, 45-54 on Treatment for less than 1 month (Patient) Published: November 04

I have been taking this medication for 2 weeks.I experienced mild side effects last week, but nothing this week. My back feels great.

Comment from: 65-74 on Treatment for less than 1 month (Patient) Published: February 28

aftet takinh the med I was unable to function the next. Having stomach cramps,dierea, nausia, dizzeness, not able to eat, feeling week and generally feeling bad.

Comment from: Mythology, 45-54 on Treatment for 6 months - 1 year (Patient) Published: May 29

I have been taking this medication for almost a year now, will have another bone scan in August of this year (2012) to see if it is effective or not. However, the side effect of Atelvia is terrible. The first two months of taking the medication I had a fever every other week. My whole body is achy; my muscle cramp is so painful and it happen so very often that I will have to stop Atelvia next week to see how it goes.

Comment from: 45-54 on Treatment for less than 1 month (Patient) Published: February 16

I thought I was going to die after taking this medication for only 3 weeks. All of my joints hurt. In fact, I lost the use of my middle finger on my right hand for 2 days. I couldn't walk upstairs because my knees hurt so bad. I have never had joint pain before this medication. My bones hurt to the point where I was lying in the bed moaning. I thought, "this must be what bone cancer feels like". My husband said that I was even moaning in my sleep. The worst thing was the stomach pain. I took the medication as prescribed with water, after breakfast and then stayed upright the rest of the day. STILL the stomach pain was almost unbearable. My doctor said I may have some nausea, but this was way above nausea. I felt like someone was kicking me in the stomach over and over. This would go on for 3 days each week I took the medication. I am still feeling the effects of this medication as I am 4 days into the 3rd dose. I have decided to stop the medication. I think the cure is worse than the disease in this case.

Related Reading: bone cancer | sleep

Comment from: 65-74 on Treatment for less than 1 month (Patient) Published: July 29

MY DOCTOR GAVE ME A FEW SAMPLES. I TOOK ONE PILL ON MONDAY AND HAVE HAD SEVERE DIAHREA FOR A WEEK. I HAVE A TERRIBLE REACTION TO THIS MED. IT IS ALSO TIMED RELEASE SO YOU ARE VERY SICK FOR ONE WEEK. I CALLED AND TOLD THE DOCTOR ABOUT MY REACTION TO THIS DRUG. WILL NEVER TAKE THIS DRUG AGAIN.

Comment from: scraftwilliams@cs.com, 55-64 on Treatment for less than 1 month (Patient) Published: July 04

I took 1st sample of this medicine 2 weeks ago on a Sunday. Within twelve hours I experienced severe abdominal pain that lasted throughout the week. Went to work on Monday, left early, stayed in bed all day Tuesday and returned to work with pain Wednesday. I called Doctor, who suggested I try it again. I skipped last week, just couldn't make myself take it again. After much deliberation with myself this week I started second treatment again on Sunday, pain resumed within hours and continues today. It is the 4th of July and I'm not free of pain, and stayed home all day. Not sure if I will take the third dose next Sunday as the pain does not not appear to be as severe as the 1st dose. Yet the pain is still here.

Related Reading: abdominal pain


Patient Comments are not a substitute for professional medical advice, diagnosis, or treatment. Never delay or disregard seeking professional medical advice from your physician or other qualified health provider because of something you have read on RxList. The opinions expressed in the comments section are of the author and the author alone. RxList does not endorse any specific product, service or treatment.

Alert If you think you have a medical emergency, call your doctor or 911 immediately.


Report Problems to the Food and Drug Administration

You are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.


Healthy Bones

Get tips and advances in treatment.

advertisement
advertisement
Use Pill Finder Find it Now See Interactions

Pill Identifier on RxList

  • quick, easy,
    pill identification

Find a Local Pharmacy

  • including 24 hour, pharmacies

Interaction Checker

  • Check potential drug interactions
Search the Medical Dictionary for Health Definitions & Medical Abbreviations